# SDR QXEA0200398

- Difficulty date: February 28, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 721 hours, 858 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSO - FORWARD CARGO DOOR WARNING ILLUMINATED IN FLIGHT.  AIRCRAFT WAS DIVERTED TO MSO.  MAINTENANCE REMOVED FROST FROM SWITCH AND LUBRICATED.  PERFORMED OPERATIONAL CHECK.  AIRCRAFT RETURNED TO SERVICE.
